# SDR AALA20030732

- Difficulty date: July 9, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT IN CEILING AT ROWS 8, 9, 10, 11 ARE INOPERATIVE.  REPLACED BATTERY CHARGER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
